Alert archive / Virginia / Small Craft Advisories in 2011
Small Craft Advisory 39, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Mar 15, 2011, 3:12 AM EDT. It took effect at Mar 16, 2011, 12:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2011, 3:12 AM EDT (07:12 UTC)
- In effect from
- Mar 16, 2011, 12:00 AM EDT
- Expired
- Mar 16, 2011, 9:55 AM EDT
- In force
- 10 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
620 WHUS71 KAKQ 150712 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 312 AM EDT TUE MAR 15 2011 ANZ630>632-151515- /O.NEW.KAKQ.SC.Y.0039.110316T0400Z-110316T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 312 AM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 3 TO 4 FEET WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-151515- /O.NEW.KAKQ.SC.Y.0039.110316T0400Z-110316T2100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 312 AM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 5 FEET WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
7 follow-up statements
542 WHUS71 KAKQ 151657 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1257 PM EDT TUE MAR 15 2011 ANZ630>632-160100- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 1257 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 3 TO 4 FEET WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-160100- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T2100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1257 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 5 FEET WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
149 WHUS71 KAKQ 152008 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 408 PM EDT TUE MAR 15 2011 ANZ630>632-160415- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 408 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET LATE TONIGHT BEFORE DIMINISHING TO 1 TO 2 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-160415- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T2100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 408 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 3 TO 4 FEET...BUILDING TO 4 TO 5 FEET TONIGHT BEFORE DIMINISHING TO 3 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 05
515 WHUS71 KAKQ 152312 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 712 PM EDT TUE MAR 15 2011 ANZ630>632-160715- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 712 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET LATE TONIGHT BEFORE DIMINISHING TO 1 TO 2 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-160715- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T2100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 712 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 3 TO 4 FEET...BUILDING TO 4 TO 5 FEET TONIGHT BEFORE DIMINISHING TO 3 TO 4 FEET WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
611 WHUS71 KAKQ 160338 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1138 PM EDT TUE MAR 15 2011 ANZ630>632-161145- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T1600Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 1138 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-161145- /O.CON.KAKQ.SC.Y.0039.110316T0400Z-110316T2100Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1138 PM EDT TUE MAR 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS. * SEAS: 4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
827 WHUS71 KAKQ 160742 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 342 AM EDT WED MAR 16 2011 ANZ630>632-161100- /O.EXT.KAKQ.SC.Y.0039.000000T0000Z-110316T1100Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 342 AM EDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ650-652-654-656-658-161545- /O.EXT.KAKQ.SC.Y.0039.000000T0000Z-110316T1600Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 342 AM EDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 20 TO 25 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
962 WHUS71 KAKQ 161001 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 601 AM EDT WED MAR 16 2011 ANZ630>632-161115- /O.CAN.KAKQ.SC.Y.0039.000000T0000Z-110316T1100Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- 601 AM EDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ650-652-654-656-658-161600- /O.CON.KAKQ.SC.Y.0039.000000T0000Z-110316T1600Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 601 AM EDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 15 TO 20 KNOTS. * SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
887 WHUS71 KAKQ 161355 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 955 AM EDT WED MAR 16 2011 ANZ650-652-654-656-658-161500- /O.CAN.KAKQ.SC.Y.0039.000000T0000Z-110316T1600Z/ COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 955 AM EDT WED MAR 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ CY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 1:18 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 15, 1:18 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 118 AM EDT TUE MAR 15 2011 .SYNOPSIS... HIGH PRESSURE CENTERED OVER NEW ENGLAND...WILL SLIDE OFF THE COAST DURING TUESDAY. MEANWHILE...LOW PRESSURE OVER THE TENNESSEE VALLEY WILL LIFT EAST NORTHEAST ACROSS THE REGION TUESDAY NIGHT AND WEDNESDAY. HIGH PRESSURE BUILDS BACK OVER THE AREA THURSDAY...THEN MOVES OFF THE COAST FOR FRIDAY. && .NEAR TERM /THROUGH TONITE/... LATEST WX ANALYSIS DEPICTS STALLED FRONTAL BOUNDARY NOW DRAPED ACRS THE SERN US EXTENDING FROM GA/SC...WNW TO LO PRES OVR WRN TN. TO OUR NORTH....HI PRES WAS CNTRD OVR NEW ENGLAND. TONIGHT... LLVL CAD WEDGE WILL STRENGTHEN OVRNGT...AS SFC HI PRES DRIFTS ESE INTO THE NE U.S. WEAK ISENTROPIC LIFT WAS PRODUCING SPRINKLES OR SOME VRY LGT RAIN OVR CNTRL PORTIONS OF THE CWA...FM THE PIEDMONT (FARMVILLE) EWRD TO THE MIDDLE PENINSULA AND VA ERN SHR. THIS WILL CONTINUE UNTIL ABT MIDNGT...THEN JUST REMAIN PRTLY OR MSTLY CLDY FOR THE REMAINDER OF THE NGT. LOWS RANGING FM THE LWR 30S TO THE LWR 40S. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... TUESDAY... MODELS HAVE BOTH CONTINUED TO BE A BIT SLOWER AND MORE AMPLIFIED WITH THE SOUTHERN STREAM SHORTWAVE. FORECAST CONFIDENCE REMAINS HIGH THAT LOW PRESSURE WL PUSH FROM THE TN VLY INTO THE LWR OH VLY THROUGH THE PERIOD. LLVL CAD/ONSHORE FLOW ENTRENCHED ACROSS THE MID- ATLANTIC WL MAKE FOR A COOL...CLOUDY DAY ON TUESDAY. CONSIDERABLE CLD COVER AND ONSHORE FLOW BENEATH THE CAD WEDGE WL MAKE FOR A RELATIVELY RAW DAY TUESDAY...AND HV GONE WITH HIGHS ONLY INTO THE U40S/L50S NORTHERN ZONES...WITH L/M50S OVER THE SOUTHERN TIER OF COUNTIES. AFTER A MAINLY DRY MORNING...RAIN CHANCES INCREASE BY LATE IN THE DAY INTO TUESDAY NIGHT AS LLJ AND INCREASING ISENTROPIC MOISTURE AGAIN STREAMS NORTHWARD AHEAD OF LOW PRES AND ATTENDANT SFC COLD FRONT APPROACHING FROM THE SOUTHWEST. A PERIOD OF CATEGORICAL POPS NOW IN THE FORECAST FOR LATE TUESDAY NIGHT OVER WESTERN ZONES...WITH LKLY POP OVER EASTERN ZONES. DO HV CONCERN FOR ELEVATED CONVECTION ACROSS SERN CWA AS SECONDARY SFC LOW AND SFC WARM FRONT LIFTS ACROSS THE COASTAL PLAIN LATE TUE NGT. THINKING ATTM IS THAT MODEST INSTABILITY PASSING INTO MODIFYING COLD AIRMASS SHOULD GREATLY MITIGATE CONVECTIVE CHANCES. NONETHELESS...WITH SREF POINTING TOWARDS POTENTIAL OF ELEVATED CAPE ON THE ORDER OF 400-800 J/KG AND W/A DECENT VERTICAL SHEAR PROFILE PRESENT...AN ISO T MENTION APPEARS WARRANTED OVER SE CWA FOR LATE TUE NGT/WED MORNING. LATER SHIFTS CAN RE-ASSESS AND ALTER AS NEEDED. BY LATER WED...PREFERRED ECMWF/GGEM/SREF BLENDED SOLN WOULD BRING MAIN BAND OF SHRAS/ISO T EAST OF I-95 BY MIDDAY. IF CORRECT THIS WOULD SUGGEST PARTIAL CLRG TO OCCUR -- ESP INLAND -- BY AFTN HRS ON WED. FOR NOW...WL STICK WITH SHRAS FOR ALL ZONES IN THE MORNING AND TAPER OFF PCPN INTO ERY WED EVENING. HIGHS IN THE 60S TO NR 70...THOUGH WL NEED TO WATCH POTENTIAL FOR AFTN CLEARING OVER INLAND ZNS WED AFTN. WED NGT/THU...UPR TROUGH TRANSITIONS OFFSHORE WED NIGHT...WITH RIDGING AT THE SFC AND ALOFT BUILDING SOUTH OF THE REGION ALLOWING FOR CLEARING THROUGH THE NGT INTO THU MORNING. LOWS GENERALLY IN THE 30S TO AROUND 40 MOST ZONES...L40S COASTAL ZONES. HIGH PRESSURE SETS UP ALONG THE SE COAST ON THU...WITH WSW FLOW ALLOWING FOR A WARM...PLEASANT DAY ON THU WITH MAXIMA JUMPING INTO THE 70S WEST OF THE CHES BAY...60S OVER THE EASTERN SHORE. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MILD WEATHER PATTERN WILL PREVAIL DURING THE EXTENDED PERIOD. HIGH PRESSURE OFF THE SE COAST THURSDAY NIGHT WILL SLOWLY GIVE WAY TO A WEAK COLD FRONT DROPPING SEWD THROUGH THE AREA BY LATE SATURDAY. AHEAD OF THE FRONT...2 WARM DAYS ARE EXPECTED. THE WARMEST IS EXPECTED TO BE FRIDAY...WITH HIGHS IN THE 75-80 DEGREE RANGE IN VA/NE NC...AND IN THE LOW TO MID 70S ON THE DELMARVA. THESE TEMPS ARE CONSISTENT WITH PREVIOUS EXTENDED AND A LITTLE HIGHER THAN GUIDANCE. SLOWER MOVEMENT OF FRONT ON SATURDAY WILL ALLOW TEMPS TO GET BACK INTO THE LOW/MID 70S ACROSS THE SRN HALF OF AREA...EXCEPT FOR THE EASTERN SHORE. FRONT SLOWLY SLIDES SOUTH OF THE AREA SATURDAY AFTERNOON/EVENING. ALL GUIDANCE SUGGESTS THIS FRONT WILL COME THROUGH DRY. DRY AND COOLER BEHIND FRONT ON SUNDAY. FRONT COMES BACK NORTH AS A WARM FRONT SUNDAY NIGHT/MONDAY...AS RIDGE AMPLIFIES ACROSS THE SOUTHEAST. HAVE INCREASED CLOUDS ACROSS THE AREA...WITH A SLGT CHC OF SHWRS. BUT...THINK AREA WILL LARGELY REMAIN DRY. TEMPS MONDAY WARMEST IN THE WEST...COOLEST EAST...WHERE SOME OCEAN INFLUENCE WILL MITIGATE TEMP RISE. WARM FRONT WILL SLOWLY LIFT THROUGH AREA MONDAY NIGHT. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... HIGH PRS XTNDG S INTO THE AREA IS KEEPING LWR LVLS RTHR DRY ATTM. FIRST BATCH OF MSTR NOW EXITING OFFSHORE WITH BASICALLY A MID LVL CLOUD DECK OVRHD. LTST DATA SUGGESTS VFR CNDTNS CONT THRU THE NXT 12 -18 HRS AS MSTR TO THE W WILL BE SLOW TO APPRCH AS WELL AS MOVG INTO THE DRYER AIRMASS. THUS...HAVE PUSHED BACK ANY STDY/SGNFCNT RAIN UNTIL AFTR 21Z AT RIC AND CLOSER TO 00Z ALONG CSTL TAF SITES. WDSPRD MVFR THEN LWRG TO IFR CIGS WITH RAIN/BR XPCTD TO OVRSPRD RGN AFTR 02Z. THESE CNDTNS CONT INTO WED AM (PAST CRNT TAF PRD). SYSTM PUSHES OFF THE COAST WED AFTN WITH IMPROVING AVIATION CNDTNS. HI PRES WITH VFR XPCTD THU THRU SAT. && .MARINE... ADJUSTED FCST A BIT TO BETTER MATCH CRNT OBS WITH ERLY AM UPDATE. PVS DSCN: WINDS INCREASE TUE NIGHT...WITH SEAS EXPECT TO APPROACH OR REACH SCA LEVELS ON THE COASTAL WATERS. SCA LIKELY TO BE NEEDED LATE TUESDAY NIGHT/WEDNESDAY...BUT WILL LET MID SHIFT MAKE FINAL DECISION. FRONTAL SYSTEM MOVING THROUGH REGION LATE TUESDAY NIGHT/WEDNESDAY WILL CAUSE A WIND SHIFT TO SLY WEDNESDAY MORNING...THEN TO WLY BY WED EVENING. WIND SHIFT TO NLY EXPECTED WEDNESDAY NIGHT ACROSS THE WATERS. SURGE ON THE BAY/CSTL WATERS FORECAST TO REMAIN BELOW SCA LEVELS ATTM..ALTHOUGH HAVE GONE A COUPLE KTS ABOVE MODEL GUIDANCE TO ACCOUNT FOR MIXING. HIGH PRESSURE BUILDING OVER AREA THURSDAY WILL ALLOW FOR MORE TRANQUIL MARINE CONDITIONS. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...MAM NEAR TERM...TMG/MAM SHORT TERM...MAM LONG TERM...WRS AVIATION...MPR MARINE...MPR/JEF
Hazardous weather outlook, Mar 14, 7:39 PM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 739 PM EDT MON MAR 14 2011 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-152345- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 739 PM EDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-650-652-654-656-658-152345- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 739 PM EDT MON MAR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TG
Nearby
Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.